# SDR UIEA2025031900237

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CUT OUT LOWER DOOR, BETWEEN STA 1263 AND STA 1285, FRAME WITH CORROSION, L=2", W=1.5".( AFT CARGO COMPARTMENT, CUT OUT LOWER DOOR, BETWEEN STA 1263 AND STA 1285, FRAME CORROSION LEVEL 2 WAS REPAIRED IAW TRE 6753718 ISSIED DATE 21FEB25. FAA FORM 8110-3 (09/20) DATE 27FEB25. FVCI # 25037-2 REV.IR DATE 20FEB25. NO FURTHER DEFECTS NOTED. )
